VOL. 28 · NO. 4 | December, 1957
 
VIEW ALL ABSTRACTS +
Index
Ann. Math. Statist. 28 (4), (December, 1957) DOI: 10.1214/aoms/1177706786
No abstract available
Front Matter
Ann. Math. Statist. 28 (4), (December, 1957)
No abstract available
Articles
D. A. Darling
Ann. Math. Statist. 28 (4), 823-838, (December, 1957) DOI: 10.1214/aoms/1177706788
No abstract available
Samuel Karlin
Ann. Math. Statist. 28 (4), 839-860, (December, 1957) DOI: 10.1214/aoms/1177706789
No abstract available
I. J. Good
Ann. Math. Statist. 28 (4), 861-881, (December, 1957) DOI: 10.1214/aoms/1177706790
Motoo Kimura
Ann. Math. Statist. 28 (4), 882-901, (December, 1957) DOI: 10.1214/aoms/1177706791
D. E. W. Schumann, R. A. Bradley
Ann. Math. Statist. 28 (4), 902-920, (December, 1957) DOI: 10.1214/aoms/1177706792
Emanuel Parzen
Ann. Math. Statist. 28 (4), 921-932, (December, 1957) DOI: 10.1214/aoms/1177706793
No abstract available
Z. W. Birnbaum, Orval M. Klose
Ann. Math. Statist. 28 (4), 933-945, (December, 1957) DOI: 10.1214/aoms/1177706794
Reed Dawson, I. J. Good
Ann. Math. Statist. 28 (4), 946-956, (December, 1957) DOI: 10.1214/aoms/1177706795
Shanti S. Gupta, Milton Sobel
Ann. Math. Statist. 28 (4), 957-967, (December, 1957) DOI: 10.1214/aoms/1177706796
I. Richard Savage
Ann. Math. Statist. 28 (4), 968-977, (December, 1957) DOI: 10.1214/aoms/1177706797
No abstract available
David Durand, J. Arthur Greenwood
Ann. Math. Statist. 28 (4), 978-986, (December, 1957) DOI: 10.1214/aoms/1177706798
John W. Tukey
Ann. Math. Statist. 28 (4), 987-992, (December, 1957) DOI: 10.1214/aoms/1177706799
A. T. James
Ann. Math. Statist. 28 (4), 993-1002, (December, 1957) DOI: 10.1214/aoms/1177706800
H. D. Block
Ann. Math. Statist. 28 (4), 1003-1010, (December, 1957) DOI: 10.1214/aoms/1177706801
No abstract available
David Blackwell, Lambert Koopmans
Ann. Math. Statist. 28 (4), 1011-1015, (December, 1957) DOI: 10.1214/aoms/1177706802
Lionel Weiss
Ann. Math. Statist. 28 (4), 1016-1020, (December, 1957) DOI: 10.1214/aoms/1177706803
Notes
K. Sarkadi
Ann. Math. Statist. 28 (4), 1021-1023, (December, 1957) DOI: 10.1214/aoms/1177706804
No abstract available
H. Blasbalg
Ann. Math. Statist. 28 (4), 1024-1028, (December, 1957) DOI: 10.1214/aoms/1177706805
Leonard J. Savage
Ann. Math. Statist. 28 (4), 1028-1032, (December, 1957) DOI: 10.1214/aoms/1177706806
No abstract available
Andrew Sterrett
Ann. Math. Statist. 28 (4), 1033-1036, (December, 1957) DOI: 10.1214/aoms/1177706807
No abstract available
A. Bruce Clarke
Ann. Math. Statist. 28 (4), 1036-1040, (December, 1957) DOI: 10.1214/aoms/1177706808
D. A. S. Fraser
Ann. Math. Statist. 28 (4), 1040-1043, (December, 1957) DOI: 10.1214/aoms/1177706809
No abstract available
Norman C. Severo
Ann. Math. Statist. 28 (4), 1044-1046, (December, 1957) DOI: 10.1214/aoms/1177706810
John S. White
Ann. Math. Statist. 28 (4), 1046-1048, (December, 1957) DOI: 10.1214/aoms/1177706811
J. G. Wendel
Ann. Math. Statist. 28 (4), 1048-1052, (December, 1957) DOI: 10.1214/aoms/1177706812
Harry Weingarten
Ann. Math. Statist. 28 (4), 1052-1053, (December, 1957) DOI: 10.1214/aoms/1177706813
No abstract available
Ralph G. Stanton
Ann. Math. Statist. 28 (4), 1054-1055, (December, 1957) DOI: 10.1214/aoms/1177706814
No abstract available
I. J. Good
Ann. Math. Statist. 28 (4), 1055, (December, 1957) DOI: 10.1214/aoms/1177706815
No abstract available
News
Ann. Math. Statist. 28 (4), 1056-1075, (December, 1957) DOI: 10.1214/aoms/1177706816
No abstract available
Ann. Math. Statist. 28 (4), 1076-1097, (December, 1957) DOI: 10.1214/aoms/1177706817
No abstract available
Publications
Ann. Math. Statist. 28 (4), 1097-1098, (December, 1957) DOI: 10.1214/aoms/1177706818
No abstract available
Lists
Ann. Math. Statist. 28 (4), 1098, (December, 1957) DOI: 10.1214/aoms/1177706819
No abstract available
Back Matter
Ann. Math. Statist. 28 (4), (December, 1957)
No abstract available
Back to Top